American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51K10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] D. Burago, S. Ferleger, B. Kleiner and A. Kononenko. Gluing copies of a 3-dimensional polyhedron to obtain a closed nonpositively curved pseudomanifold. Proc. Amer. Math. Soc. 129 (2001) 1493-1498. MR 1707510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. N. Dranishnikov. On the virtual cohomological dimensions of Coxeter groups. Proc. Amer. Math. Soc. 125 (1997) 1885-1891. MR 1422863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia